RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Fel'dgun, V R

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:79
Abstract pages:1247
Full texts:577
References:40

http://www.mathnet.ru/eng/person32891
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/672481

Publications in Math-Net.Ru
2000
1. V. G. Bazhenov, S. V. Zefirov, A. V. Kochetkov, S. V. Krylov, V. R. Fel'dgun, “The Dynamica-2 software package for analysing plane and axisymmetric nonlinear problems of nonstattonary interaction of structures with compressible media”, Matem. Mod., 12:6 (2000),  67–72  mathnet
2. M. Abouziarov, V. G. Bazhenov, V. Kotov, A. V. Kochetkov, S. V. Krylov, V. R. Fel'dgun, “A Godunov-type method in dynamics of elastoplastic media”, Zh. Vychisl. Mat. Mat. Fiz., 40:6 (2000),  940–953  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 40:6 (2000), 900–913
1997
3. A. V. Kochetkov, V. R. Fel'dgun, “Simulation of nonstationary outflow from cylindrical high-pressure vessels upon sudden separation of the end cover”, TVT, 35:5 (1997),  783–786  mathnet; High Temperature, 35:5 (1997), 771–774  isi  scopus
1996
4. A. V. Kochetkov, V. R. Fel'dgun, “The simulation of nonstationary processes of gas outflow from deformable high-pressure vessels”, Matem. Mod., 8:5 (1996),  51–62  mathnet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020